Really long cycle after FET
1 Replies
Asunflower - December 6

I recently had a chemical pregnancy through a FET on Oct. 16th My period started on October 23rd. I am now on day 45 of my cycle and have yet to get my period again. I took a HPT and it was negative. Any suggestions as to why my cycle is so late? I have also been involved in IVF cycles back to back since Jan. Could the medications play a role in my irregular cycle? What may be causing this delay and do you have any suggestions to help get me back on track?

 

Dr Jane - December 8

Hello,
I'm sorry for the chemical pregnancy. The menstrual pattern that you have described is absolutely normal. It is not uncommon for a person to have a delayed period (1 or more weeks) after an unsuccessful IVF. In other words the person has a bleed about 2 weeks after the ET - or after the HCG level falls from the chemical px. It is then the NEXT period that is the one that is delayed. I know it makes people nuts because thay think that they may have gotten px. on their own - and they do numerous home px. tests that come up neg. Again - this delay is entirekly normal.
Good luck!
Dr. Jane

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question